# SDR VNAA2016032600031

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 27,283 hours, 27,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 04170H7978
- Condition: Cracked
- Location: Cockpit
- Part time: 27,283 hours, 27,118 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A CRACK IN THE CAPTAIN’S SIDE WINDSHIELD AT FL280 AT 280 KTS. THEY DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE LT WINDSHIELD, AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
